# SDR YENA2023051800536

- Difficulty date: May 13, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 20,600 hours, 30,515 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

FLT#8595, BOS-FLL. (AIRCRAFT DECLARED AN EMERGENCY) ' SEVERE TURBULANCE ENCOUNTER AND SEVERE CONVECTIVE HAIL ENCOUNTER.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
